Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 790709, 13 pages
http://dx.doi.org/10.1155/2013/790709
Research Article

Time Reversal of Volterra Processes Driven Stochastic Differential Equations

Institut Telecom-Telecom ParisTech-CNRS LTCI, 75013 Paris, France

Received 18 June 2012; Accepted 27 December 2012

Academic Editor: Ciprian A. Tudor

Copyright © 2013 L. Decreusefond. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Zähle, “Integration with respect to fractal functions and stochastic calculus. I,” Probability Theory and Related Fields, vol. 111, no. 3, pp. 333–374, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Feyel and A. de La Pradelle, “On fractional Brownian processes,” Potential Analysis, vol. 10, no. 3, pp. 273–288, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Russo and P. Vallois, “The generalized covariation process and Itô formula,” Stochastic Processes and their Applications, vol. 59, no. 1, pp. 81–104, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Russo and P. Vallois, “Itô formula for C1-functions of semimartingales,” Probability Theory and Related Fields, vol. 104, no. 1, pp. 27–41, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. J. Lyons, “Differential equations driven by rough signals,” Revista Matemática Iberoamericana, vol. 14, no. 2, pp. 215–310, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Coutin and Z. Qian, “Stochastic analysis, rough path analysis and fractional Brownian motions,” Probability Theory and Related Fields, vol. 122, no. 1, pp. 108–140, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Coutin, P. Friz, and N. Victoir, “Good rough path sequences and applications to anticipating stochastic calculus,” The Annals of Probability, vol. 35, no. 3, pp. 1172–1193, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Decreusefond and D. Nualart, “Flow properties of differential equations driven by fractional Brownian motion,” in Stochastic Differential Equations: Theory and Applications, vol. 2, pp. 249–262, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Friz and N. Victoir, “Approximations of the Brownian rough path with applications to stochastic analysis,” Annales de l'Institut Henri Poincaré. Probabilités et Statistiques, vol. 41, no. 4, pp. 703–724, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Friz and N. Victoir, “A note on the notion of geometric rough paths,” Probability Theory and Related Fields, vol. 136, no. 3, pp. 395–416, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Gradinaru, I. Nourdin, F. Russo, and P. Vallois, “m-order integrals and generalized Itô's formula: the case of a fractional Brownian motion with any Hurst index,” Annales de l'Institut Henri Poincaré. Probabilités et Statistiques, vol. 41, no. 4, pp. 781–806, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Lejay and N. Victoir, “On (p,q)-rough paths,” Journal of Differential Equations, vol. 225, no. 1, pp. 103–133, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. Lyons and N. Victoir, “An extension theorem to rough paths,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 24, no. 5, pp. 835–847, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Neuenkirch and I. Nourdin, “Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion,” Journal of Theoretical Probability, vol. 20, no. 4, pp. 871–899, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Nourdin, “Schémas d'approximation associés à une équation différentielle dirigée par une fonction höldérienne; cas du mouvement brownien fractionnaire,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 340, no. 8, pp. 611–614, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Nourdin and T. Simon, “On the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion,” Statistics & Probability Letters, vol. 76, no. 9, pp. 907–912, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. I. Nourdin and C. A. Tudor, “Some linear fractional stochastic equations,” Stochastics, vol. 78, no. 2, pp. 51–65, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Feyel and A. de La Pradelle, “Curvilinear integrals along enriched paths,” Electronic Journal of Probability, vol. 11, no. 34, pp. 860–892, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Gubinelli, “Controlling rough paths,” Journal of Functional Analysis, vol. 216, no. 1, pp. 86–140, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Unterberger, “A rough path over multidimensional fractional Brownian motion with arbitrary Hurst index by Fourier normal ordering,” Stochastic Processes and their Applications, vol. 120, no. 8, pp. 1444–1472, 2010. View at Publisher · View at Google Scholar
  21. A. Neuenkirch, S. Tindel, and J. Unterberger, “Discretizing the fractional Lévy area,” Stochastic Processes and their Applications, vol. 120, no. 2, pp. 223–254, 2010. View at Publisher · View at Google Scholar
  22. E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than 1/2,” Stochastic Processes and their Applications, vol. 86, no. 1, pp. 121–139, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to Gaussian processes,” The Annals of Probability, vol. 29, no. 2, pp. 766–801, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Decreusefond, “Stochastic integration with respect to Gaussian processes,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 334, no. 10, pp. 903–908, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. Decreusefond, “Stochastic integration with respect to fractional Brownian motion,” in Theory and Applications of Long-Range Dependence, pp. 203–226, Birkhäuser, Boston, Mass, USA, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. Decreusefond, “Stochastic integration with respect to Volterra processes,” Annales de l'Institut Henri Poincaré. Probabilités et Statistiques, vol. 41, no. 2, pp. 123–149, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Decreusefond and A. S. Üstünel, “Stochastic analysis of the fractional Brownian motion,” Potential Analysis, vol. 10, no. 2, pp. 177–214, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Y. Hu and D. Nualart, “Differential equations driven by Hölder continuous functions of order greater than 1/2,” in Stochastic Analysis and Applications, vol. 2 of The Abel Symposium, pp. 399–413, Springer, Berlin, Germany, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. D. Nualart and A. Răşcanu, “Differential equations driven by fractional Brownian motion,” Universitat de Barcelona. Collectanea Mathematica, vol. 53, no. 1, pp. 55–81, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. D. Nualart and B. Saussereau, “Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion,” Stochastic Processes and their Applications, vol. 119, no. 2, pp. 391–409, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Darses and B. Saussereau, “Time reversal for drifted fractional Brownian motion with Hurst index Hx3e;1/2,” Electronic Journal of Probability, vol. 12, no. 43, pp. 1181–1211, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. P. K. Friz and N. B. Victoir, Multidimensional Stochastic Processes as Rough Paths, Cambridge University Press, Cambridge, UK, 2010. View at MathSciNet
  33. A. S. Üstünel and M. Zakai, “The construction of filtrations on abstract Wiener space,” Journal of Functional Analysis, vol. 143, no. 1, pp. 10–32, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. L. M. Wu, “Un traitement unifié de la représentation des fonctionnelles de Wiener,” in Séminaire de Probabilités, XXIV, vol. 1426 of Lecture Notes in Mathematics, pp. 166–187, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Zakai and O. Zeitouni, “When does the Ramer formula look like the Girsanov formula?” The Annals of Probability, vol. 20, no. 3, pp. 1436–1441, 1992. View at Google Scholar
  36. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  37. A. S. Üstünel, An Introduction to Analysis on Wiener Space, vol. 1610 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1995. View at MathSciNet
  38. D. Nualart, The Malliavin Calculus and Related Topics, Springer, 1995. View at MathSciNet
  39. N. Dunford and J. T. Schwartz, Linear Operators. Part II, Wiley Classics Library, 1988.
  40. A. Feintuch and R. Saeks, System Theory, vol. 102 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1982, A Hilbert Space Approach.
  41. A. F. Nikiforov and V. B. Uvarov, Special Functions of Mathematical Physics, Birkhäuser, 1988. View at MathSciNet
  42. B. Simon, Trace Ideals and their Applications, vol. 120, American Mathematical Society, Providence, RI, USA, 2nd edition, 2005. View at MathSciNet
  43. A. Uppman, “Sur le flot d'une équation différentielle stochastique,” in Seminar on Probability, XVI, vol. 920, pp. 268–284, Springer, Berlin, Germany, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. F. Hirsch, “Propriété d'absolue continuité pour les équations différentielles stochastiques dépendant du passé,” Journal of Functional Analysis, vol. 76, no. 1, pp. 193–216, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. H. Sugita, “On a characterization of the Sobolev spaces over an abstract Wiener space,” Journal of Mathematics of Kyoto University, vol. 25, no. 4, pp. 717–725, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet